# SDR CKSA98555

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041522
- Condition: Corroded
- Location: Bs 2160-2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIDESPREAD CORROSION ON SKIN FROM STA 2160-STA 2180 AND STR47-STR51.  REPAIRED IAW BOEING ENG DWG ASA-CKF-AMD-082 SK020/RD622 SHEETS 1 THROUGH 4.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-02.
